CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Radoičić-Radoš"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2007
Number of items: 1.

2007

Conlon, David and Jungić, Veselin and Radoičić, Radoš (2007) On the Existence of Rainbow 4-Term Arithmetic Progressions. Graphs and Combinatorics, 23 (3). pp. 249-254. ISSN 0911-0119. https://resolver.caltech.edu/CaltechAUTHORS:20190812-162958451

This list was generated on Sat Aug 8 07:58:28 2020 PDT.